MathSciNet Relay Station
MathSciNet bibliographic data
MR2739455 30C45
Mohammed, Aabed; Darus, Maslina New properties for certain integral operators. Int. J. Math. Anal. (Ruse) 4 (2010), no. 41-44, 2101–2109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement